# SDR AU510002074

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Engine: Lyc O360A1G
- Propeller: Hartzl HCM2YR
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10382585
- Condition: Unserviceable
- Location: Magneto
- Part time: 13 hours
- Component: Magneto, Cont
- Component part number: D4LN3000BL68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

RT MAGNETO CONTACT BREAKER POINT LOOSE ON SPRING ASSEMBLY.  CONTACTS HAD BEEN REPLACED APPROXIMATELY 13 HOURS PREVIOUSLY.  SUSPECT BREAKER INCORRECTLY SWAGED ONTO SPRING.
